I had my last period sept.8-13. I had unprotected sex w.my boyfriend on the 14th and took next choice that same day. I had spotting 5days later for 4days which is said to be normal if next choice is taken prior to ovulation. My next period was expected on the 6th of October and I had sex on the 4th of oct but the condom broke so I took next choice that same day. It is now the 13th, no period , and I had no spotting5 days later which I assume is because ovulation already occurred...I'm a little bloated and my breats are reallyyy sore. Could this be a side effect even though I took the pill a week ago? Is it possible that I may be getting my period? Will I even be getting a period this month?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.